# SDR SWIA2025080600304

- Difficulty date: March 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N601UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000790
- Aircraft time: 13,624 hours, 8,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FORWARD SLIDE FITTING SPRING IS BROKEN.  REMOVED AND REPLACED FORWARD SERVICE DOOR FORWARD SLIDE FITTING SPRING. REF ERJ175 AMM 53-10-25.
